Skip to main content

Comments on ‘Radial pulsations of a fluid sphere in a sound wave’ by S. Temkin

  • A. PROSPERETTI (a1) (a2) and M. REN (a1)

An error in a recent paper on bubble and drop oscillations by Temkin (J. Fluid Mech. vol. 380 (1999), pp. 1–38) is pointed out and corrected. In this way, his results are shown essentially to reduce to earlier ones in the literature. A concise derivation of these earlier results is presented for the case of a gas bubble.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of Fluid Mechanics
  • ISSN: 0022-1120
  • EISSN: 1469-7645
  • URL: /core/journals/journal-of-fluid-mechanics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 11 *
Loading metrics...

Abstract views

Total abstract views: 32 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 23rd November 2017. This data will be updated every 24 hours.